Duke Mathematical Journal

On extreme operators in finite-dimensional spaces

J. Lindenstrauss and M. A. Perles

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 2 (1969), 301-314.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378301

Digital Object Identifier
doi:10.1215/S0012-7094-69-03639-4

Mathematical Reviews number (MathSciNet)
MR0240591

Zentralblatt MATH identifier
0177.16704

Subjects
Primary: 46.01
Secondary: 15.00

Citation

Lindenstrauss, J.; Perles, M. A. On extreme operators in finite-dimensional spaces. Duke Math. J. 36 (1969), no. 2, 301--314. doi:10.1215/S0012-7094-69-03639-4. https://projecteuclid.org/euclid.dmj/1077378301


Export citation